# SDR R61A2019020710148

- Difficulty date: January 23, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000138
- Aircraft time: 29,049 hours, 21,264 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003719005
- Condition: Corroded
- Location: L1 Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND L1 DOOR LOWER BEAM REWORK
FOUND LVL 2 CORROSION AROUND THE AFT GIRT BAR FITTING. REMOVED AND REPLACED FWD PAX DOOR
LOWER BEAM. REF: SRM 51-40-08.  A/C REMAINS IN CHECK.
